# SDR ASOA06269

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT SIDE FRAME AT FS 718, BETWEEN STR 10 AND 11R, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT SIDE FS 718, BETWEEN 10 AND 11R, IAW EO.  (K)
